# SDR ASAA2022092540080

- Difficulty date: September 25, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 49,622 hours, 14,903 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 2173
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 85,593 hours, 43,122 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN ZONE TEMP ILLUMINATED EXTINGUISHES W/ MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED CONTROL CABIN TRIM MODULATING VALVE IAW B737-800 AMM 21-61-21-000-801 AND AMM 21-61-21-000-801.
